American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 277 found      Go to page: 1 2 3 4 5 > >>

[31] Erica Flapan. Knots, Molecules, and the Universe. AMS Non-Series Monographs 96 (2015) MR MR3443369.
Book volume table of contents

[32] An introduction to the shape of the universe. AMS Non-Series Monographs 96 (2015) 3-28.
Book volume table of contents
View Article: PDF

[33] Visualizing four dimensions. AMS Non-Series Monographs 96 (2015) 29-47.
Book volume table of contents
View Article: PDF

[34] The topology of proteins. AMS Non-Series Monographs 96 (2015) 361-382.
Book volume table of contents
View Article: PDF

[35] The topology and geometry of DNA. AMS Non-Series Monographs 96 (2015) 329-360.
Book volume table of contents
View Article: PDF

[36] Flat manifolds. AMS Non-Series Monographs 96 (2015) 109-133.
Book volume table of contents
View Article: PDF

[37] Introduction to knot theory. AMS Non-Series Monographs 96 (2015) 215-238.
Book volume table of contents
View Article: PDF

[38] Orientability. AMS Non-Series Monographs 96 (2015) 87-108.
Book volume table of contents
View Article: PDF

[39] Connected sums of spaces. AMS Non-Series Monographs 96 (2015) 135-155.
Book volume table of contents
View Article: PDF

[40] Geometries of surfaces. AMS Non-Series Monographs 96 (2015) 185-211.
Book volume table of contents
View Article: PDF

[41] Neil R. Hoffman and Genevieve S. Walsh. The Big Dehn Surgery Graph and the link of $S^3$. Proc. Amer. Math. Soc. Ser. B 2 (2015) 17-34.
Abstract, references, and article information
View Article: PDF

[42] Walter D. Neumann and Anastasiia Tsvietkova. Intercusp geodesics and the invariant trace field of hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 144 (2016) 887-896.
Abstract, references, and article information   
View Article: PDF

[43] Jinseok Cho. Optimistic limit of the colored Jones polynomial and the existence of a solution. Proc. Amer. Math. Soc. 144 (2016) 1803-1814.
Abstract, references, and article information   
View Article: PDF

[44] Kei Nakamura. Fox reimbedding and Bing submanifolds. Trans. Amer. Math. Soc. 367 (2015) 8325-8346.
Abstract, references, and article information   
View Article: PDF

[45] Liang Liang, Fengchun Lei and Fengling Li. Distance degenerating handle additions. Proc. Amer. Math. Soc. 144 (2016) 423-434.
Abstract, references, and article information   
View Article: PDF

[46] Jung Hoon Lee. On topologically minimal surfaces of high genus. Proc. Amer. Math. Soc. 143 (2015) 2725-2730.
Abstract, references, and article information   
View Article: PDF

[47] Peter B. Shalen. Quantitative Geometry of Hyperbolic Manifolds. Contemporary Mathematics 639 (2015) 103-128.
Book volume table of contents   
View Article: PDF

[48] François Guéritaud. On Lorentz spacetimes of constant curvature. Contemporary Mathematics 639 (2015) 253-269.
Book volume table of contents   
View Article: PDF

[49] Subhojoy Gupta. On the asymptotic behavior of complex earthquakes and Teichm\"uller disks. Contemporary Mathematics 639 (2015) 271-287.
Book volume table of contents   
View Article: PDF

[50] Laura Starkston. Symplectic fillings of Seifert fibered spaces. Trans. Amer. Math. Soc. 367 (2015) 5971-6016.
Abstract, references, and article information
View Article: PDF

[51] Baptiste Chantraine. A note on exact Lagrangian cobordisms with disconnected Legendrian ends. Proc. Amer. Math. Soc. 143 (2015) 1325-1331.
Abstract, references, and article information   
View Article: PDF

[52] Brian Rushton. Classification of subdivision rules for geometric groups of low dimension. Conform. Geom. Dyn. 18 (2014) 171-191.
Abstract, references, and article information   
View Article: PDF

[53] Claire Renard. Circular characteristics and fibrations of hyperbolic closed 3-manifolds. Proc. Amer. Math. Soc. 142 (2014) 3649-3664.
Abstract, references, and article information   
View Article: PDF

[54] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Quasifuchsian state surfaces. Trans. Amer. Math. Soc. 366 (2014) 4323-4343.
Abstract, references, and article information
View Article: PDF

[55] Priyam Patel. On a theorem of Peter Scott. Proc. Amer. Math. Soc. 142 (2014) 2891-2906.
Abstract, references, and article information   
View Article: PDF

[56] C. Charitos, I. Papadoperakis and A. Papadopoulos. On the homeomorphisms of the space of geodesic laminations on a hyperbolic surface. Proc. Amer. Math. Soc. 142 (2014) 2179-2191.
Abstract, references, and article information   
View Article: PDF

[57] Scott A. Taylor. Comparing 2-handle additions to a genus 2 boundary component. Trans. Amer. Math. Soc. 366 (2014) 3747-3769.
Abstract, references, and article information   
View Article: PDF

[58] Jiming Ma. The closure of a random braid is a hyperbolic link. Proc. Amer. Math. Soc. 142 (2014) 695-701.
Abstract, references, and article information   
View Article: PDF

[59] Kazuto Takao. Heegaard splittings and singularities of the product map of Morse functions. Trans. Amer. Math. Soc. 366 (2014) 2209-2226.
Abstract, references, and article information   
View Article: PDF

[60] Mladen Bestvina. Geometric group theory and 3-manifolds hand in hand: the fulfillment of Thurston's vision. Bull. Amer. Math. Soc. 51 (2014) 53-70.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 277 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia